Ask
Please use this form for health related questions only. For all other questions please contact customer service.

How can Nutriblasts interact with medication like antidepressants or blood thinners?

I just got my Nutribullet and have been reading the user guide and see it warns to check with my doctor if I'm taking antidepressants or blood thinners.  I'm on an antidepressant and take a daily regimen of baby aspirin.  Why would just ingesting healthy food via the Nutribullet be a concern if I'm taking these?  I don't understand.......please help.  Thanks.

7 Answers
4 years ago

Community Answers

You must be signed in to answer. Sign In or Register for Free

We recommend discussing any dietary changes, including the introduction of NutriBlasts, with your Dr. if you are taking these prescription medications. When consuming more fruits and vegetables, favorable outcomes such as reduced cholesterol, lower blood pressure, and improved sleep, among others, have been recorded. In this case, medication dosages would need to be adjusted. In addition, some foods may interact with certain medications (most notably grapefruit and citrus fruits) which might increase the potency of the drug and cause negative side effects.
Thank you, that makes sense. I appreciate the reply.
Dark leafy greens act as blood thinners, and should be added to your diet judiciously, with your doctor's knowledge.
Sorry for the misinformation... guess I had it backwards. So sorry.
I have been using the nutribullet for 3 months now. Lost weight Told my dr. About using it and what I use in it. For the past 2 weeks my BP has gone sky high. Dr changed meds to no avail. I blast once a day breakfast. Spinach kale strawberry almonds chia seeds cacao nibs sunflower seed blueberry and almond milk unsweetened do to diabeties which is under control. Any ideas or suggestions?
I was in the same situation with coumadin - could not eat spinach or anything vitamin k - fortunately my Doctor put me on a new one that I can eat anything. Son fixed a smoothie for me - with Kale - and that gave me a stomach ache - today I fixed my first one - carrots, apples and was fine. I just guess I got carried away as I tried a banana one - - but after drinking it I started to get a mild stomach ache- is there such a thing as too much of a good thing???
August 09, 2014
Agree
(1)
Reply
Flag
Some find it difficult at first if they are not used to eating so much fiber. I'd suggest starting slow with a smaller cup. Also, be sure there is nothing in your Blast that you may be sensitive or allergic to. Also, try not to overdo it with high sugar fruits. Choose more veggies and use sugar-free liquids like water or unsweetened almond milk. Too much sugar can also bother a sensitive stomach.
My husband and I are excited to start the NutriBlasts. After reading, concerned about meds. I take Humira for RA, as well as Blood Pressure Meds. My husband is on Lexapro and has tree nut allergies and is allergic to coconut and soy milk. Any recommendations as to what we should stay away from?? Thank you!

You must be signed in to answer. Sign In or Register for Free